# SDR ASAA12511214

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 322 hours, 118 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PITOT PROBE HEAT WARNING LIGHTS DID NOT COME ON WHEN SWITCHES TURNED OFF.  RECALL CHECK WAS OKAY.  LIGHT CAME ON WHEN POWER SWITCHED TO APU.  CYCLED "B" PROBE HEAT SWITCH ON & OFF NUMEROUS TIMES.  PROBE HEATER IND LIGHTS OPS CHECK GOOD.  REF M/M FIM TASK 30 31 00 810 807.
